# SDR ERAA082923

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 13,356 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 347
- Condition: Damaged
- Location: Tail Rotor
- Part time: 13,724 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO BLADE.  PITCH CHANGE BUSHINGS WORN.  BLADE PAINT CHIPPED OFF IN ONE AREA.  PITCH CHANGE BUSHINGS WORN.   DISASSEMBLED, CLEANED & VISUALLY INSPECTED.  REPLACED INNER SLEEVE BUSHINGS, STRAP PACK BOLTS, GRIP TEFLON BUSHINGS, SEALS & 1 RING.  COMPLIED WITH 1200 HR & 2400 HR / 6 YEAR INSPECTIONS ON TAIL ROTOR.  300 HR & 2400 HR BLADE INSPECTIONS DONE BY AMERICAN EUROCOPTER.  REASSEMBLED WITH NEW HARDWARE, TORQUED & SAFETY WIRED AS REQUIRED.  INSTALLED 2 SERVICEABLE BLADES & STATIC BALANCED.  INSPECTED & REPAIRED.
